# SDR REXA2022070100444

- Difficulty date: May 31, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC670321793
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JACK PAD INTERCOSTALS ARE CORRODED FROM F.S.280 TO F.S.265 AT STGR 27.  REPAIRED FORWARD JACK PAD INTERCOSTALS IAW ENDEAVOR EA CRJ953-15247 AND EA CRJ953-13991
